# SDR UATA2024101045304

- Difficulty date: October 10, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N352CA
- Make and model: Casa C212CC
- Aircraft serial: 190
- Aircraft time: 34,377 hours, 46,182 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 19 RH CRACKED BEHIND ACTUATOR ATTACH POINT. REMOVED THE OLD REINFORCEMENT DOUBLER REPAIR. FABRICATED A NEW DOUBLER FROM 2024 T3 ALCLAD ALUMINUM 0.050 THICK, 6 INCHES TALLER THAN THE PREVIOUS DOUBLER (10 INCHES TOTAL). ETCHED AND ALODINE THE DOUBLER AND PRIMED WITH EPOXY PRIMER.
